Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Double elliptic equation expansion approach and novel solutions of (2+1)-dimensional break soliton equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 2, 页码: 281-286
Authors:  Sun Wei-Kun;  Cao Nan-Bin;  Shen Ya-Liang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
break soliton equation  symbolic computation  double elliptic equations  double soliton-like solution  nonlinear wave solution  
Symbolic computation and q-deformed function solutions of (2+1)-dimensional breaking soliton equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 47, 期号: 2, 页码: 270-274
Authors:  Cao Li-Na;  Wang Deng-Shan;  Chen Lan-Xin
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
q-deformed hyperbolic functions  symbolic computation  Riccati equation  soliton-like solution  
A series of soliton-like and double-like periodic solutions of a (2+1)-dimensional asymmetric Nizhnik-Novikov-Vesselov equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2004, 卷号: 42, 期号: 5, 页码: 655-660
Authors:  Chen, Y;  Wang, Q;  Li, B
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
symbolic computation  soliton-like solution  Weierstrass and Jacobi elliptic functions  periodic solution